RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 5  


Completely integrable Hamiltonian systems on semidirect sums of Lie algebras
M. M. Zhdanova
3
A short proof of the Khukhro-Makarenko theorem on large characteristic subgroups with laws
A. A. Klyachko, Yu. B. Mel'nikova
33
Optimal recovery of the solution of the heat equation from inaccurate data
G. G. Magaril-Il'yaev, K. Yu. Osipenko
37
Martingale ergodic and ergodic martingale processes with continuous time
I. V. Podvigin
55
Generalized compactness in linear spaces and its applications
V. Yu. Protasov, M. E. Shirokov
71
Algebraic algebras and prime varieties of associative algebras
L. M. Samoilov
99
Difference equations having bases with powerlike growth which are perturbed by a spectral parameter
D. N. Tulyakov
129
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019